DBLP BibTeX Record 'journals/gandc/LiWC10'

@article{DBLP:journals/gandc/LiWC10,
  author    = {Tiejian Li and
               Guangqian Wang and
               Ji Chen},
  title     = {A modified binary tree codification of drainage networks
               to support complex hydrological models},
  journal   = {Computers {\&} Geosciences},
  volume    = {36},
  number    = {11},
  year      = {2010},
  pages     = {1427-1435},
  ee        = {http://dx.doi.org/10.1016/j.cageo.2010.04.009},
  bibsource = {DBLP, http://dblp.uni-trier.de}
}